# SDR RRXA003675

- Difficulty date: November 6, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: DOUGLAS
- Condition: Corroded
- Location: Sta 206-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FLOOR PANEL ATTACHING ANGLE R/H SIDE AT STA 200 AND 220 BL 65R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.   FABRICATED AND INSTALLED NEW PART IAW DC-8 SRM 53-2-0 FIG 1B.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
